# SDR TRAX200701118

- Difficulty date: August 6, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 7,204 hours, 4,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 CROSSBEAM CRACKED ON UPPER FLANGE O/B OF LBL 9.0.  REMOVED LEFT FS 280 DAMAGED BEAM.  LOCATED NEW LEFT FS 280 FLOORBEAM, P/N CC670-304175-7, IAW CRJ SRM 51-42-21.  OK TO INSTALL.  INSTALLED LEFT FS 280 BEAM, IAW CRJ SRM 51-42-06 AND 51-42-21.  OK TO TOPCOAT.  PAINTED, IAW CRJ SRM 51-25-16.  SUPPLEMENTAL - SDR CLOSED 08/14/07.
